Analysis of an Eco-Epidemiological Model with Disease in the Prey and Predator
Lihong Wang (),
Fanghong Zhang () and
Cuncheng Jin ()
International Journal of Mathematical Research, 2017, vol. 6, issue 1, 22-28
Abstract:
We analyze and formulate an Eco-Epidemiological model with disease in the prey and predator, study the existence of the non-negative equilibria, obtain the sufficient conditions of locally asymptotical stability of the equilibria, then analyze the global stability of the positive equilibria.
Keywords: Eco-epidemiological model; Asymptotically stable; Equilibria; Liapunov function; Prey; Predator (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
https://archive.conscientiabeam.com/index.php/24/article/view/2198/3224 (application/pdf)
https://archive.conscientiabeam.com/index.php/24/article/view/2198/4515 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:pkp:ijomre:v:6:y:2017:i:1:p:22-28:id:2198
Access Statistics for this article
More articles in International Journal of Mathematical Research from Conscientia Beam
Bibliographic data for series maintained by Dim Michael ().